Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 33, Number 2

All articles in this issue are freely accessible.

Turbulent dispersion from a plane surface
Mark J. Beran and Alan M. Whitman.
Quart. Appl. Math. 33 (1975), 97-113
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99671
Lagrangian formulation of bubble dynamics
D. Y. Hsieh.
Quart. Appl. Math. 33 (1975), 115-130
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 446078
A stability theorem for diffusion problems with sharply changing temperature-dependent coefficients
A. Fasano and M. Primicerio.
Quart. Appl. Math. 33 (1975), 131-141
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 450779
Unsaturated seepage flow from a horizontal boundary
R. A. Wooding.
Quart. Appl. Math. 33 (1975), 143-159
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99670
Convergence in iterative design
W. R. Spillers and S. Al-Banna.
Quart. Appl. Math. 33 (1975), 160-164
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 446529
A homogeneous solution for viscous flow around a half-plane
W. E. Olmstead.
Quart. Appl. Math. 33 (1975), 165-169
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99669
The Sanders-Koiter shell equations can be reduced to two coupled equations for all minimal midsurfaces
G. E. Latta and J. G. Simmonds.
Quart. Appl. Math. 33 (1975), 170-174
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99668
Laminar boundary layer at a discontinuity in wall curvature
A. F. Messiter and J. J. Hu.
Quart. Appl. Math. 33 (1975), 175-181
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 446071
On the stability of swirling flow in magnetogasdynamics
B. S. Dandapat and A. S. Gupta.
Quart. Appl. Math. 33 (1975), 182-186
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99667
On the breaking of water waves on a sloping beach of arbitrary shape
Morton E. Gurtin.
Quart. Appl. Math. 33 (1975), 187-189
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99666

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website